# SDR QMLA2022033120022

- Difficulty date: March 31, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N911KX
- Make and model: Bell 429
- Aircraft serial: 57002
- Aircraft time: 5,617 hours, 18,102 cycles
- System (JASC): 6400 · Tail Rotor System
- Part: Chip Detector
- Part number: 430340005101
- Condition: Used
- Location: Tr Gearbox
- Part time: 5,617 hours, 18,102 cycles
- Stage of operation: AA
- How discovered: V
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

THIS WAS A HOSPITAL TRANSFER FROM CRESTON, IA TO DES MOINES, IA. ON THE FIRST LEG BETWEEN KOXV AND CRESTON APPROXIMATELY HALF WAY (15MIN FLIGHT TIME) THE T/R CD INOP CAUTION LIGHT CAME ON AND WENT OFF AGAIN AFTER A FEW SECONDS. AROUND 5MIN LATER IT CAME ON AGAIN AND STAYED ON. THE EMG PROCEDURE STATES "LAND AS SOON AS PRACTICAL". I THEREFORE DECIDED TO ABORT THE FLIGHT AND RETURN BACK TO KOXV AS THIS IS WHERE THE AIRCRAFT'S MAINTENANCE FACILITY IS LOCATED. I REPORTED THE ISSUE TO MERCY COMM CENTER AND RLANDED BACK AT KOXV WITHOUT FURTHER ISSUES.
